# SDR R61A2022082900529

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 36,343 hours, 27,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873003
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN GOUGED BETWEEN FRA 21-22 AND STR 15L-16L. REPAIRED IAW ETD2022-170-026637 ALSO REF VP-035468-2022 NR#1 LP R951478/1.MAJOR REPAIR.
